# SDR SIMA20210422009

- Difficulty date: April 22, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Partition
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH COCKPIT/PASSENGER PARTITION, BOTH OF THE GUIDE PIN HOLES ARE ELONGATED-C/A-MECHANICALLY MEASURED THE LH COCKPIT/CABIN PARTITION HOLES (UPPER.739? / LOWER .953?). THE UPPER GUIDE PIN HOLE IS WITHIN LIMITS IAW EMB 145 SRM 53-21-02. ACCOMPLISHED PERMANENT REPAIR ON THE LOWER GUIDE PIN HOLE IAW EMB 145 SRM 53-21-02 AND ETN-EM-53-153
